# SDR MWEA00083

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10D1191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR PORTABLE EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT.
